MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Unintended System Motion (1430)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cloud data for the period of 27oct2025-29oct2025 was downloaded and reviewed.The cloud data confirmed that a 2.85 u bolus was delivered on the date of occurrence.The cloud data showed that the 2.85 u bolus was based on a sensor entry of 304 mg/dl.This calculation is correct based on the user's correction factor of 55, target blood glucose of 110 mg/dl, insulin on board of 1 u, and the sensor trends at the time the bolus was calculated.Cloud data does not contain logging that shows the interaction with the controller to input values and follow the flow to program, confirm, and deliver the boluses, and so it could not be conclusively determined from the available data if the user interacted with the controller to deliver the 2.85 u bolus.Locked down smartphone: phone_control_ios omnipod software app version: 2.0.4 operating system: 26.0 hardware: iphone16.2 cgm sensor type: g7 *please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
The patient reported that they experienced an unrequested bolus of 2.85 units on (b)(6) 2025 during their sleep.Their blood glucose level fell to 30 mg/dl, resulting in a loss of consciousness.Emergency medical services were contacted, and they administered oral glucose along with a sandwich to the patient.Subsequently, the patient was taken to the emergency room where they received additional treatment with oral glucose.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23631585
Report Number3004464228-2025-58366
Device Sequence Number10477745
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale